Inequalities similar to Opial's inequality involving higher order derivatives

Main Article Content

B. G. Pachpatte


In this paper we establish some new inequalities similar to Opial's inequality involving functions and their higher order derivatives. The analysis used in the proofs is elementary and our results provide a new range of nequalities of this type.

Article Details

How to Cite
Pachpatte, B. G. (2005). Inequalities similar to Opial’s inequality involving higher order derivatives. Tamkang Journal of Mathematics, 36(2), 111–117.
Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001, (Maharashtra), India.